# SDR DALA2018061103935

- Difficulty date: June 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 76,209 hours, 57,302 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Dented
- Location: Nr 1 Nac Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT,  FOUND SIGNIFICANT NOSE COWL DENTS AT 11:45 POSITION.   REMOVED THE 1 ENGINE INLET COWL IAW PPBM 71-00 AND ERA 569353-14 AND INSTALLED SERVICEABLE INLET NOSE COWL.
